does either imitrex or maxalt contain caffeine? I was taking Maxalt for migraines and it worked great! Now my insurance has decided I need to try Imitrex before they will approve coverage for the Maxalt. The Imitrex took about 2 hours to have any effect, but eventually my headache subsided. Since then I have had recurring headaches for 4 days. These are similar to but not quite as painful as headaches I get from consuming too much caffeine (my caffeine tolerance is very low - a chocolate bar eaten over a 3 day period can cause extreme pain). So I am wondering if imitrex contains caffeine.
Also, I am experiencing light flashes. It is like a light bulb flickering back forth between bright and dim.
No, if it is the branded version of Imitrex with no additional additives. There could be some other variants that include NSAIDS but you should double check with your Doctor as to which version was prescribed.
I agree Maxalt seems to be the better drug especially the MLT version as it gets into the blood stream much quicker. If after few more tries with Imitrex you don't find relief, ask your Doctor for a letter stating you failed to obtain relief with Imitrex and request that your prescription carrier allow you to continue with Maxalt. That should help you.
Try the imatrex subcutaneous injections they are fast acting, non of the fillers and crap I suspect the pills have and it sounds like your insurance is worried about the cost of maxalt, well they will crap when they have to put out for the injections and in my 25 years of my living hell, they are the best, hands down, fit for god himself.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.